# SDR F3LA200400042

- Difficulty date: April 14, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 33,723 hours, 17,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65529103
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED INBD EDGE OF R1 DOOR LOWER FWD REVEAL CORRODED.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-15.  REPLACED REVEAL PER SRM 51-40-2 AND 51-10-2.
